Theoretical and Mathematical Physics

, Volume 108, Issue 2, pp 1100–1109 | Cite as

On the canonical quantization of anomalousSu(N) chiral Yang-Mills models

  • C. Sochichiu
Article
  • 25 Downloads

Abstract

Canonical quantization of the anomalous SU(N) Yang-Mills models is considered. It is shown that the gauge invariance of quantum theory can be preserved in spite of the degeneracy of the Wess-Zumino action.

Keywords

Quantum Theory Gauge Invariance Canonical Quantization 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    L. S. Adler,Phys. Rev.,177, 2426–2438 (1969).Google Scholar
  2. 2.
    W. A. Bardeen,Phys. Rev.,184, 1848–1859 (1969).Google Scholar
  3. 3.
    D. J. Gross and R. Jackiw,Phys. Rev. D,6, 477–493 (1972).Google Scholar
  4. 4.
    R. Stora, “Algebraic structure and topological origin of anomalies,” in:Progress in Gauge Field Theory (H. Lehman, ed.), Plenum Press, New York (1984), p. 87–102.Google Scholar
  5. 5.
    B. Zumino, “Algebraic origin of anomalies,” in:Relativity Groups and Topology (B. S. de Witt and R. Stora, eds.), Vol. II, North Holland, Amsterdam (1984), p. 1293.Google Scholar
  6. 6.
    L. D. Faddeev,Phys. Lett. B,145, No. 1, 2, 81–86 (1984).Google Scholar
  7. 7.
    J. Mickelsson,Commun. Math. Phys.,97, 361 (1985).Google Scholar
  8. 8.
    L. D. Faddeev and S. L. Shatashvili,Teor. Mat. Fiz.,60, 206–217 (1984).Google Scholar
  9. 9.
    J. Wess and B. Zumino,Phys. Lett. B,37, 95–97 (1971).Google Scholar
  10. 10.
    L. D. Faddeev and S. L. Shatashvili,Phys. Lett. B,167, 225–228 (1986).Google Scholar
  11. 11.
    S. L. Shatashvili,Teor. Mat. Fiz.,71, 40–45 (1987).Google Scholar
  12. 12.
    S. A. Frolov, A. A. Slavnov, and C. Sochichiu,Int. J. Mod. Phys. A,11, 745–758 (1996).Google Scholar
  13. 13.
    A. A. Slavnov, S. A. Frolov, and C. Sochichiu,Teor. Mat. Fiz.,105, 270–291 (1995).Google Scholar
  14. 14.
    S. A. Frolov, A. A. Slavnov, and C. Sochichiu,Phys. Lett. B,301, 59–66 (1993).Google Scholar
  15. 15.
    A. Yu. Alekseiev, Ya. Maidanchik, L. D. Faddeev, and S. L. Shatashvili,Teor. Mat. Fiz.,73, 187–190 (1987).Google Scholar
  16. 16.
    M. Henneaux and A. Slavnov,Phys. Lett. B,338, 47–50 (1994).Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • C. Sochichiu
    • 1
  1. 1.V. A. Steklov Mathematical Institute of Russian Academy of ScienceMoscow State UniversityUSSR

Personalised recommendations